Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Can I take phenergan and klonopin together?

Answer Question
 
Anonymous

Asked by Anonymous at 4:51 PM on Jan. 25, 2010 in Health

Answers (5)
  • there's a website but i don't remember it. call the pharmacist and ask.
    jeanclaudia

    Answer by jeanclaudia at 4:52 PM on Jan. 25, 2010

  • If you aren't sure, don't....
    Steff107

    Answer by Steff107 at 5:00 PM on Jan. 25, 2010

  • I wouldnt untill you take to someone....They both will make you sleepy and both could effect they way you breath......Juts BE CAREFULL! I have taken Phenergen alot and it allways makes me sleepy, and the other med can do the same thing.....
    youlookin4me

    Answer by youlookin4me at 5:02 PM on Jan. 25, 2010

  • Call your pharmacist or doctor.
    Cafe Jenn

    Answer by Cafe Jenn at 5:11 PM on Jan. 25, 2010

  • Please call your pharmacist and ask. If you got the prescriptions at the same pharmacy I'm sure their computer would have caught it if you can't but it never hurts to ask.
    admckenzie

    Answer by admckenzie at 5:31 PM on Jan. 25, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN